# SDR SWAA2013072518553

- Difficulty date: June 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 51,342 hours, 40,730 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 6543607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD WING TO BODY FAIRING STRUCTURE ANGLE CRACKED AT BS 540, BETWEEN STRINGER 21L & STRINGER 22L.  REPAIRED ANGLE IAW SRM & DRAWING.
